Post Injection Side Effects with Restylane Silk
This is a good question that we encounter occassionally. For the most part, the swelling will indeed resolve spontaneously and the filler will remain without the distortion from the swelling. Often , if this product is injected too fast , this is the sort of result we see, as the product as an affinity for water which more easily can cause swelling.
My best advise is to consider using Juvaderm Ultra for your next lip injection!
#Restylanesideeffects #Juvadermsideeffects #lipaugmentation
Thanks for your question. Yes, you are correct. After injecting, it is normal for patients to experience swelling with the product. It should subside within a few days, but it can also last anywhere from 1-2 weeks. I would recommend waiting at least 2 weeks to see the final result. If you are still unhappy with your results after the 2 weeks , return to the physician who injected you for a follow up examination. Best, Dr. Green
Yes, you are correct, any increase in volume you experienced after the injection is from swelling and should subside within a few days. It is common for patients to experience mild to significant swelling and bruising with the product. In my experience, the swelling reaches its peak the morning after the injection and slowly goes down throughout the second day. I recommend waiting at least 10 days before evaluating the result- at which time, if you are unhappy with the result, return to your injector for an examination.
Yes, they will return to normal. There is always some swelling post-injection
and unfortunately for some it can be more than a little mild. It does return to
its immediate post-injection look within three days.
Lip Swelling /Restylane Silk / fillers / hyaluronic acids / Restylane / Aging Face
I appreciate your question.
This is common and can last 7-14 days. You can ice the injected area off and on every 10 min. Also, I recommend that you contact your Injecting MD to make them aware of the degree of swelling that you are experiencing.
The best way to assess and give true
advice would be an in-person exam.
Please see a board-certified plastic
surgeon that specializes in aesthetic and restorative plastic surgery.
Best of luck!
Swelling with Restylane Silk
I have noticed the same type of swelling with Restylane Silk
on my patients. Restylane Silk is a
hyaluronic acid filler which plumps tissues. It is the thinnest filler available. This will result in fluid rushing to the site of injection, so swelling
is completely normal. Most swelling will
typically reside in 2 or 3 days. At
most, swelling may continue at most for a week. If swelling lasts longer than a week, please
contact your injector.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
This is common and will resolve in 1-2 weeks. if not , please see your physician and have the filler reversed. Best, Dr. Emer.
Major lip swelling after Restylane Silk
It is normal to have some swelling after any lip filler, but not massive swelling. The product itself does pull in a little bit of water to improve the appearance, but nothing significant. Silk is also leads to more of a subtle changes for the lip to help with the wrinkles on them as opposed to some of the other fillers which add a lot more volume. Because you indicated they feel tight and are starting to hurt, I would recommend you follow up with your injector to make sure everything is appropriate.
I hope this helps and good luck.
It is common and expected to see swelling of your lips after a restylane injection in the first 48 hours. The swelling then decreases rapidly over the next week or two. If you see uneven swelling or pain, you should return to you injector to examine you. Your final look will be similar to the result your had right after it was injected. The final look varies but it is apparent at 1 to 4 weeks.
Swelling of lips after Restylane Silk
Swelling is expected for 48 hours with Restylane Silk. However it shouldn't be "huge". I would run it by your doctor with a picture. There is some called "angioedema" which is pathologic swelling and needs steroids to reverse. Not saying this is what you have but it needs to be ruled out. The more the lips are manipulated after injection, the more swelling that occurs. I try to minimally massage after injection. Sometimes I'll give steroids for swelling after Silk. See link